# SDR P5CA2021071300263

- Difficulty date: July 15, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 21,298 hours, 5,535 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Wing
- Condition: Corroded
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON PREVIOUS REWORKS IN LH WING UPPER SKIN AT PANEL NO. 1 BETWEEN WS616.2 (RIB 17) AT STRINGER U-12.5. NOTE: INTERGRANULAR CORROSION WAS DETECTED( TRIMOUT ON LH WING UPPER SKIN WAS DONE TO REMOVE THE INTERGRANULAR CORROSION  /  AND DOUBLER REPAIR WAS INSTALLED )
